# SDR RAIA2008100800034

- Difficulty date: October 1, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 25,146 hours, 21,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 800571
- Part serial: 9472
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF STL, CREW HEARD BANGING NOISE FROM NOSE GEAR WITH GEAR RETRACTED.  MAINTENANCE REMOVED AND REPLACED THE LT NLG FWD DOWNLOCK PROXIMITY SWITCH AND CONNECTOR IN ACCORDANCE WITH AMM PROCEDURES.  SYSTEM OPS CHECKED GOOD.
